# SDR MWEA030268

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,053 hours, 43,173 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S RADAR INDICATOR WON'T TEST AND IS BLANK.  SELF TEST WEATHER RADAR SYSTEM CHECKED GOOD.
